Title: One-dimensional unstable eigenfunction and manifold computations in delay differential equations
Authors: Green, K ×
Krauskopf, B
Engelborghs, Koen #
Issue Date: 2004
Publisher: Academic Press
Series Title: Journal of Computational Physics vol:197 pages:86-98
ISSN: 0021-9991
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science